# SDR LR7A2010041600005

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 57,034 hours, 26,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB5301 FOUND CENTER FUSELAGE ATTACH FITTING CRACKED AT FS 617, WL 260, LBL 61.  REPAIR ACCOMPLISHED BY REPLACING FITTING IAW LOCKHEED SRM SMP583 CH 51-60 & 51-70.
